×

zbMATH — the first resource for mathematics

An equivalence theorem for embeddings of compact absolute neighborhood retracts. (English) Zbl 0191.22101

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing and J. M. Kister, Taming complexes in hyperplanes, Duke Math. J. 31 (1964), 491 – 511. · Zbl 0124.16701
[2] J. L. Bryant and C. L. Seebeck III, Locally nice embeddings of polyhedra, Quart. J. Math. Oxford Ser. (2) 19 (1968), 257 – 274. · Zbl 0157.54602 · doi:10.1093/qmath/19.1.257 · doi.org
[3] Herman Gluck, Embeddings in the trivial range, Ann. of Math. (2) 81 (1965), 195 – 210. · Zbl 0134.42904 · doi:10.2307/1970614 · doi.org
[4] Tatsuo Homma, On the imbedding of polyhedra in manifolds, Yokohama Math. J. 10 (1962), 5 – 10. · Zbl 0118.18703
[5] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[6] T. M. Price, Equivalence of embeddings of \?-complexes in \?\(^{n}\) for \?\le 2\?+1, Michigan Math. J. 13 (1966), 65 – 69. · Zbl 0142.22103
[7] John Stallings, On topologically unknotted spheres, Ann. of Math. (2) 77 (1963), 490 – 503. · Zbl 0121.18202 · doi:10.2307/1970127 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.